Yang, Y

< Back to all Authors
Group by: Item type | Date
Number of items: 5.


Zhang, Y, Yang, Y, Shi, Peng ORCID: 0000-0001-8218-586X and Pan, JS (2018) Finite-time boundedness of Markovain jump nonlinear systems with incomplete information. International Journal of Systems Science, 49 (16). pp. 3296-3306. ISSN 0020-7721

Conference or Workshop Item

Ruan, C, Wang, Ye, Zhang, Yanchun ORCID: 0000-0002-5094-5980 and Yang, Y (2019) Exploring Regularity in Traditional Chinese Medicine Clinical Data Using Heterogeneous Weighted Networks Embedding. In: 24th International Conference on Database Systems for Advanced Applications (DASFAA 2019), 22 April 2019-25 April 2019, Chiang Mai, Thailand.

Ruan, C, Ma, J, Wang, Ye, Zhang, Yanchun ORCID: 0000-0002-5094-5980 and Yang, Y (2019) Discovering Regularities from Traditional Chinese Medicine Prescriptions via Bipartite Embedding Model. In: IJCAI 2019, 10 August 2019-16 August 2019, Macao, China.

Khan, Nazmul ORCID: 0000-0001-8483-7171 and Cleary, MJ (2015) Large Eddy Simulation of Evaporating Acetone in a Turbulent Multiphase Flow. In: Australian Combustion Symposium 2015, 7 Dec 2015 - 9 Dec 2015, Parkville, Victoria.

Wang, Liping, Li, Q, Li, N, Dong, G and Yang, Y (2008) Substructure Similarity Measurement in Chinese Recipes. In: International World Wide Web Conference, 21 April 2008-25 April 2008, Beijing, China.